MathSciNet Relay Station
MathSciNet bibliographic data
MR2571288 (2010m:34123) 34K14 (34K40)
Chen, Xiaoxing; Lin, Faxing Almost periodic solutions of neutral functional differential equations. Nonlinear Anal. Real World Appl. 11 (2010), no. 2, 1182–1189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement